# SDR HEEA083072

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: P1134
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF TRANSCEIVER SCREEN WENT BLANK AND WOULD NOT TRANSMIT. IN SHOP REPAIR.
